# SDR SWIA200210655

- Difficulty date: February 9, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 19,733 hours, 23,956 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Relay
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT APPROXIMATELY 70 KIAS, AUTO FEATHER AURAL WARNING AND TRIPLE CHIME.  TAKEOFF WAS ABORTED.  AUTO FEATHER SWITCH WAS ON AND TRIM SET TO 28 PERCENT (MIDDLE OF GREEN BAND).  PROP AUX FEATHER AND MANUAL FEATHER TESTS WERE NORMAL DURING TAXI.  FUNCTION CHECKED PLA S0299 & S0300 POWER LEVER MICRO SWITCHES.  REMOVED AND REPLACED RELAY K0161 ARM RELAY.  OPS CHECKED PER MEL 61-23-00.  OPS CHECKED GOOD.
